LU|zone|UL

LU|ZONE|UL >
Sociology / Sociologie >
Dennie, Donald >
Articles >

Please use this identifier to cite or link to this item: https://zone.biblio.laurentian.ca/dspace/handle/10219/207

Title: Les Franco-Ontariens. Une perspective multidimensionnelle.
Authors: Dennie, Donald
Issue Date: 1998
Publisher: Institut franco-ontarien Université Laurentienne
Citation: Dennie, Donald. "Les Franco-Ontariens. Une perspective multidimensionnelle". Revue du Nouvel-Ontario, numéro 22(1998) : 101-124
URI: https://zone.biblio.laurentian.ca/dspace/handle/10219/207
ISSN: 0708-1715
Appears in Collections:Articles

Files in This Item:

File Description SizeFormat
Dennie RNO 22.pdf1.2 MBAdobe PDFView/Open

Items in LU|ZONE|UL are protected by copyright, with all rights reserved, unless otherwise indicated.